# SDR 97ZZZX1746

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9UA
- Make and model: Swrngn SA227AT
- Aircraft serial: AT495
- System (JASC): 2434 · DC Generator-Alternator
- Part: Clamp
- Condition: Broken
- Location: Generator
- Stage of operation: TX
- Nature of condition: N, A
- Precautionary procedure: E

## Discrepancy

ENGINE SHUT DOWN BY CREW (RT) DUE FIRE WARNING AND FLAME FROM JET PIPE.  CREW ON TRAINING/CHK RIDE.  A/C TAXI.  ENG INSP NIL DAMAGE OBSERVED.  BROKEN CLAMP NOTICED ON GENERATOR.  THIS CLAMP SECURES FIRE THERMAL S/W AT FWD RT POSITION.  S/W P/N 17343-61-350F.  SUSPECT S/W HAD 'SHORTED' AGAINST GENERATOR CLAMP CAUSING FIRE LIGHT TO COME ON.  S/W SECURED.  FIRE EXT RE-CHARGED.  GROUND RUNS CHK GOOD.  SUSPECT FLAME CAUSED BY REMAINING FUEL AFTER SHUT DOWN AND HOT ENGINE.
